MAUDE Adverse Event Report: ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR
Model Number TORQUE INDICATING ADAPTOR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/7/2023, it was reported by a sales representative via sems- (b)(4) that an ar-1999hh ratcheting handle, hybrid hudson, and an ar-9545-t15h torque indicating adaptor had an issue.While inspecting the ar-1999hh ratcheting handle inside the warehouse, it was discovered that the instrument appears to be jammed and has difficulty disengaging from the ar-9545-t15h torque indicating adaptor.This issue continued after further testing in the warehouse, and the devices are no longer operational.This was discovered during inspection, with no patient harm reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual inspection, the laser mark was fading and some discoloration on the device.Functional testing with mating parts ar-9545-t15-05 found that the device worked as required.No problem found.

Brand Name
TORQUE INDICATING ADAPTOR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18258180
Report Number1220246-2023-09134
Device Sequence Number3890524
Product Code HWE
UDI-Device Identifier00888867225091
UDI-Public00888867225091
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORQUE INDICATING ADAPTOR
Device Catalogue NumberAR-9545-T15H
Device Lot Number8002052
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown